# SDR ASOA200901185

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP BETWEEN SEAT 12CD AND LAV DOOR IS INOP.  REMOVED AND REPLACED POWER CABLE ON EMERGENCY FLOOR LIGHT TRACK BETWEEN SEAT 12CD AND LAV IAW AMM 33-51-01 THEN COMPLIED WITH OPS TEST OF EMERGENCY FLOOR LIGHT TRACK IAW AMM 33-51-00-710-801.  NO OTHER DEFECTS FOUND.
